Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
Model Number
SOP12KNM10
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Hole noted on the inside of sterile pack prior to opening.
New Search
Submit an Adverse Event Report
Brand Name
CARDINAL HEALTH
Common Device Name
ORTHOPEDIC TRAY
Manufacturer
(Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key
22166854
Report Number
22166854
Device Sequence Number
18132071
Product Code
OJH
UDI-Device Identifier
10197106928387
UDI-Public
(01)10197106928387
Combination Product (Y/N)
N
Initial Reporter State
DE
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/03/2025
Report Date
(Section F)
06/03/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
SOP12KNM10
Device Catalogue Number
SOP12KNM10
Device Lot Number
441590
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
06/09/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/09/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
06/03/2025